# SDR UIEA2023031000236

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 87,798 hours, 13,702 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECTED HARD LANDING( COMPLETED PHASE 1 INSPECTION IAW B-767 AMM 05-51-01 PER MCC, NO DEFECTS NOTED AT THIS TIME. )
